Splitting maps and norm bounds for the cyclic cohomology of biflat Banach algebras

Volume 91 / 2010

Yemon Choi Banach Center Publications 91 (2010), 105-121 MSC: Primary 16E40, 18G35; Secondary 46M18. DOI: 10.4064/bc91-0-6

Abstract

We revisit the old result that biflat Banach algebras have the same cyclic cohomology as ${\bf C}$, and obtain a quantitative variant (which is needed in separate, joint work of the author on the simplicial and cyclic cohomology of band semigroup algebras). Our approach does not rely on the Connes–Tsygan exact sequence, but is motivated strongly by its construction as found in [2] and [5].

Authors

  • Yemon ChoiDépartement de mathématiques et de statistique
    Pavillon Alexandre-Vachon, Université Laval
    Québec, QC, Canada G1V 0A6
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image